Invariant measures for generalized Langevin equations in conuclear spaces. (English) Zbl 0997.60067

A complete description of invariant measures for a linear stochastic differential equation in \(\mathbb R^{d}\) was found by M. Zakai and J. Snyders [J. Differ. Equations 8, 27-33 (1970; Zbl 0194.40801)], an extension of this result to infinite-dimensional Hilbert spaces is due to J. Zabczyk [in: Mathematical control theory. Banach Cent. Publ. 14, 591-609 (1985; Zbl 0573.93076)]. In the paper under review, the same problem is solved for linear stochastic differential equations in conuclear spaces.
Let \(\Phi \) be a Fréchet nuclear space with a dual space \(\Phi ^\prime \), \(A\) a generator of a \(C_0\)-semigroup \((T_{t})\) of linear operators on \(\Phi \), and \(q\) a continuous Hilbertian seminorm on \(\Phi \). Let \(W\) be a generalized time-homogeneous Wiener process in \(\Phi ^\prime \) associated with \(q\), i.e. \(\mathbf E(\langle W_{s}, \varphi \rangle \langle W_{t},\psi \rangle) = (s\land t)q(\varphi , \psi)\) for all \(s,t\in \mathbb R_{+}\), \(\varphi ,\psi \in \Phi \). The authors show that there exists an invariant measure for a Langevin equation \[ dX_{t} = A^\prime X_{t} dt + dW_{t}\tag{1} \] in \(\Phi ^\prime \) if and only if \[ \int ^\infty _0 q^{2}(T_{t}\varphi) dt<\infty \tag{2} \] for each \(\varphi \in \Phi \). If the condition (2) is satisfied, then the centered Gaussian measure \(\nu \) on \(\Phi ^\prime \) with variance functional \(\int ^\infty _0 q^2(T_{t}\varphi) dt\) is an invariant measure for (1), and a probability measure \(\mu \) on \(\Phi ^\prime \) is an invariant measure for (1) if and only if \(\mu = \nu \ast \gamma \) for some \((T^\prime _{t})\)-invariant measure \(\gamma \) on \(\Phi ^\prime \).
Further, a particular case \(\Phi ^\prime = {\mathcal S}^\prime (\mathbb R^{d})\) (the space of tempered distributions) and \(A = -(-\Delta) ^{\alpha /2}\), \(\alpha \in ]0,2[\), (the fractional Laplacian) is investigated. Since \({\mathcal S}(\mathbb R^{d})\) is not invariant under the semigroup generated by \(A\), the general theorem is not applicable, nevertheless, the authors find sufficient conditions for the existence of an invariant measure if the Wiener process \(W\) is either space-homogeneous, or associated with a seminorm \(q\) of the form \[ q(\varphi ,\psi) =\int _{\mathbb R^{2d}} A(x,y)\varphi (x)\psi (y) dx dy, \] the kernel \(A\) being tempered, \[ \int _{\mathbb R^{2d}} |A(x,y)|(1+|x|^2) ^{-k}(1+|y|^2)^{-k} dx dy <\infty \] for a \(k<\frac {d}2-\frac {\alpha }4\).


60H15 Stochastic partial differential equations (aspects of stochastic analysis)
60J35 Transition functions, generators and resolvents
Full Text: DOI


[1] Adler, R.J; Rosen, J.S, Intersection local times of all orders for Brownian and stable density processes – construction, renormalisation and limit laws, Ann. probab., 21, 1073-1123, (1993) · Zbl 0778.60054
[2] Bojdecki, T; Gorostiza, L.G, Langevin equation for \(S’\)-valued Gaussian processes and fluctuation limits of infinite particle systems, Probab. theory related fields, 73, 227-244, (1986) · Zbl 0595.60096
[3] Bojdecki, T; Gorostiza, L.G, Self-intersection local time for Gaussian \(S’(R\^{}\{d\})\)-processes: existence, continuity and examples, Stochastic process. appl., 60, 191-226, (1995) · Zbl 0853.60035
[4] Bojdecki, T., Gorostiza, L.G., 1999. Self-intersection local time for \(S’(R\^{}\{d\})\)-Wiener processes and related Ornstein-Uhlenbeck processes. Infinite Dimen. Anal. Quant. Probab. Related Topics, in press. · Zbl 1043.60508
[5] Da Prato, G., Zabczyk, J., 1996. Ergodicity for Infinite Dimensional Systems. Cambridge Univ. Press, Cambridge. · Zbl 0849.60052
[6] Dobrushin, R.L, Gaussian and their subordinated generalized fields, Ann. probab., 7, 1-28, (1979) · Zbl 0392.60039
[7] Dawson, D.A; Fleischmann, K; Gorostiza, L.G, Stable hydrodynamic limit fluctuations of a critical branching particle system in a random medium, Ann. probab., 17, 1083-1117, (1989) · Zbl 0694.60078
[8] Dawson, D.A; Gorostiza, L.G, Generalized solutions of a class of nuclear-space-valued stochastic evolution equations, Appl. math. optim., 22, 241-263, (1990) · Zbl 0714.60048
[9] Dawson, D.A., Gorostiza, L.G., Wakolbinger, A., 1999. Occupation time fluctuations of branching systems. In preparation. · Zbl 0991.60095
[10] Dawson, D.A; Salehi, H, Spatially homogeneous random evolutions, J. multivariate anal., 10, 141-180, (1980) · Zbl 0439.60051
[11] Gel’fand, I.M., Vilenkin, N.Ya., 1964. Generalized Function, Vol. 4, Academic Press, New York.
[12] Gorostiza, L.G., Li, Z.H., 1999. Fluctuation limits of measure-valued immigration processes with small branching. Stochastic Models, Serie Investigación, Aportaciones Matemáticas, Soc. Mat. Mexicana, in press. · Zbl 0967.60090
[13] Gorostiza, L.G; Wakolbinger, A, Persistence criteria for a class of critical branching particle systems in continuous time, Ann. probab., 19, 266-288, (1991) · Zbl 0732.60093
[14] Hida, T; Streit, L, On quantum theory in terms of white noise, Nagoya math. J., 68, 21-34, (1977) · Zbl 0388.60041
[15] Holley, R; Stroock, D, Generalized ornstein – uhlenbeck process and infinite particle branching Brownian motions, Publ. res. inst. math. sci. Kyoto univ., 14, 741-788, (1981) · Zbl 0412.60065
[16] Itô, K, Distribution valued processes arising from independent Brownian motions, Math. Z., 182, 17-33, (1983) · Zbl 0488.60052
[17] Itô, K., 1984a. Infinite dimensional Ornstein-Uhlenbeck processes. In: Itô, K. (Ed.), Taniguchi Symposium on Stochastics Analysis, Katata, 1982, North-Holland, Amsterdam, pp. 197-224.
[18] Itô, K., 1984b. Foundations of Stochastic Differential Equations in Infinite Dimensional Spaces. SIAM, Philadelphia.
[19] Kallianpur, G; Pérez-Abreu, V, Stochastic evolution equations driven by nuclear-space-valued martingales, Appl. math. optim., 17, 237-272, (1988) · Zbl 0643.60049
[20] Major, P., 1981. Multiple Wiener-Ito Integrals, Lecture Notes in Mathematics, vol. 849. Springer, Berlin. · Zbl 0451.60002
[21] Meyer, P.A., 1966. Le théorème de continuité de P. Lévy sur les espaces nucléaires. Sém. Bourbaki, 18e. année (311).
[22] Mitoma, I, On the sample continuity of \(S’\)-processes, J. math. soc. jpn, 35, 629-636, (1983) · Zbl 0507.60029
[23] Peszat, S; Zabczyk, J, Stochastic evolution equations with a spatially homogeneous Wiener process, Stochastic process. appl., 72, 187-204, (1997) · Zbl 0943.60048
[24] Simon, B., 1974. The P(φ)2 Euclidean (Quantum) Field Theory. Princeton Univ. Press, Princeton. · Zbl 1175.81146
[25] Stein, E.M., 1970. Singular Integrals and Differentiability Properties of Functions. Princeton Univ. Press, Princeton. · Zbl 0207.13501
[26] Walsh, J.B., 1986. An introduction to stochastic partial differential equations. Lecture Notes in Mathematics, Vol. 1180. Springer, New York, pp. 266-439
[27] Xiong, J., 1997. Invariant measures for diffusion processes in conuclear spaces. In: Csiszar, I., Michaletzky, G. (Eds.), Stochastic Differential and Difference Equations I. Birkhauser, Basel, pp. 329-337. · Zbl 0887.60079
[28] Zabczyk, J., 1985. Structural Properties and Limit Behaviour of Linear Stochastic Systems in Hilbert Spaces, Vol. 14. Banach Center Publications, Warsaw, pp. 591-609.
[29] Zakai, M; Snyders, J, Stationary probability measures for linear differential equations driven by white noise, J. differential equations, 8, 27-33, (1970) · Zbl 0194.40801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.